# SDR 2A6R2024082971103

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N534LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 7,280 hours, 22,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1028221
- Condition: Corroded
- Location: Zone 100
- Part time: 7,280 hours, 22,721 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS DISCOVERED ON FRAME 3 (PN:  L533M1028221) AND ON THE FRAME 3 UPPER T CAP (PN: L533M1028203) AT APPROXIMATELY FUSELAGE STATION 3,150MM.  REPLACEMENT PARTS WERE NOT AVAILABLE; THEREFORE, A REPLACEMENT FRAME AND T CAP WERE FABRICATED OUT OF 0.032” 2024-T3 AND 7075-T6511 RESPECTIVELY. THE FRAME 3 WEB FABRICATION IS ACCOMPLISHED PER AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4757, INITIAL REVISION DATED 17 MAY 2024 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 22 MAY 2024 WITH DER SPECIFIC SEQUENCE # 24RL014AM. THE T CAP FABRICATION IS ACCOMPLISHED PER AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4760, INITIAL REVISION DATED 30 MAY 2024 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 31 MAY 2024 WITH DER SPECIFIC SEQUENCE # 24RL015AM.
